# SDR UALA2012082804824

- Difficulty date: August 26, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 49,068 hours, 19,595 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Test Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH ENGINE FIRE LIGHTS BEHIND THE START SWITCHES DO NOT ILLUMINATE DURING LIGHT TEST.  OK DURING FIRE TEST.  REPLACED ANNUC TEST BOARD 5LP REF SSM 26-12-01, ASSOCIATED LIGHT TEST AND ENGINE FIRE WARNING TESTS GOOD.
